# SDR GTIA2023120137662

- Difficulty date: November 30, 2023
- Submitted: December 2, 2023
- Operation: Air carrier
- Aircraft: N631NK
- Make and model: Airbus A320-232
- Aircraft serial: 6327
- Aircraft time: 32,522 hours, 14,774 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR MEGAPHONE IS INOP-REMOVED + REPLACED FWD MEGAPHONE IAW AMM 25-65-51. OPS CHECK GOOD, MOC # 70318/119285
